# SDR VNAA9808001

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Unit
- Part number: AC69963
- Condition: Failed
- Location: Mlg Brakes
- Part time: 66,949 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED THAT THE BRAKES WOULD PULSATE ON AND OFF, WHEN THEY WERE APPLIED DURING TAXI.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE BRAKE METERING UNIT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-42-03.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
